# SDR 0101276626

- Difficulty date: March 31, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- Aircraft time: 83,829 hours, 14,135 cycles
- System (JASC): 2330 · Entertainment System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING FLIGHT, THE FLIGHT ATTENDANT SMELLED SMOKE IN FORWARD GALLEY ENTERTAINMENT CENTER AREA.  SMOKE AND FUMES WERE COMING FROM PASSENGER ENTERTAINMENT SYSTEM.  REMOVED POWER FROM SYSTEM AND DIVERTED TO ANC AND LANDED WITHOUT INCIDENT.  REMOVED THE NR 1 AND NR 2 VCRS.  SMOKE SMELL REMAINED AND UNABLE TO DETERMINE EXACT LOCATION OF SMOKE AND SMELL.  SEALED CANNON PLUGS, TYWRAPPED, AND DEFERRED SYSTEM PER MEL 23-30A.  SPECIFIC PART CAUSING PROBLEM TO BE DETERMINED.
